# SDR GLBA20120214F

- Difficulty date: February 14, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 32,087 hours, 39,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 198.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP FOUND BELLY CORROSION AT FS 198.25 BETWEEN STRINGER 15 AND 16L, AREA BETWEEN A DOUBLE ROW OF FASTENERS, AREA .75" BY .5".   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-011. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER. MAJOR REPAIR
